Minimization of salar curvature in conformal geometry

Zisis N. Sakellaris

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
114 Downloads (Pure)
Original languageEnglish
Pages (from-to)73-89
Number of pages26
JournalAnnals of Global Analysis and Geometry
Volume51
Issue number1
Early online date11 Aug 2016
DOIs
Publication statusPublished - Jan 2017

Keywords

  • Conformal Geometry
  • Calculus of Variations
  • Scalar Curvature
  • Minimization Problem

Cite this